# SDR QXEA2010122000919

- Difficulty date: December 16, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85328310105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CORROSION ON FRAME 18.25 LOWER FLANGE, FOUND CORROSION ON THE VERTICAL WEB JUST OTBD OF STRINGER 31R.  RECEIVED NEW FRAME SECTION AND INSTALLED IAW TASK CARD AND RD 8/4-53-3446.
